# SDR CA110329002

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp SA315B
- Aircraft time: 7,530 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Guard
- Part number: 3130S45101006
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL ROTOR GUARD FOUND CRACKED AT UPPER MID ATTACHMENT POINT DURING GROUND HANDLING.  GUARD REPLACED WITH SERVICEABLE PART.
